MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 131-145 (1997)

Factorization of Toeplitz and Hankel operators

Vlastimil Ptak

Vlastimil Ptak, Matematicky ustav AV CR, Zitna 25, 115 67 Praha 1, Czech Republic

Abstract: Using a factorization lemma we obtain improvements and simplifications of results on representation of generalized Toeplitz and Hankel operators as compression of symbols.

Keywords: Toeplitz operator, Hankel operator, minimal isometric dilation, commutant lifting theorem

Classification (MSC2000): 47B35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition